Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 259–259 | Cite as

Olmesartan-medoxomil/olmesartan-medoxomil/amlodipine/hydrochlorothiazide

Sprue-like enteropathy: 3 case reports
Case report
  • 61 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, one man and two women [aged 72−82 years] were described, who developed sprue-like enteropathy during treatment with olmesartan-medoxomil [olmesartan] or olmesartan-medoxomil/amlodipine/hydrochlorothiazide for hypertension [time to reactions onsets, dosages and routes not stated].

Case 1: An 80-year-old woman presented with diarrhoea, abdominal pain and weight loss of 16 kgs since 6 months. Three months before her presentation, she was diagnosed with lymphocytic colitis and received treatment with budesonide which led to slight improvement in the frequency of stools. During the admission, it was reported that she was on olmesartan medoxomil, amlodipine, indapamide and hydrochlorothiazide since 2.5 years. One week before the admission, budesonide was stopped. On...

Reference

  1. Rommel K-P, et al. Three cases of severe chronic diarrhea with a rare cause and a simple therapy. Internist 59: 961-966, No. 9, Sep 2018. Available from: URL: http://doi.org/10.1007/s00108-018-0417-2 [German; summarised from translation] - Germany

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations